# SDR SWIA2018052244710

- Difficulty date: April 27, 2018
- Submitted: May 22, 2018
- Operation: Air carrier
- Aircraft: N868CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7427
- Aircraft time: 38,767 hours, 35,046 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOORBEAM AT LBL 9 FS 559+96.  (C-CHECK) 05/20/2018 COMPLIED WITH REPAIR IAW SRM.
